MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. KIT MMT-1755K PUMP 630G 3ML BK MG; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-1755K
Medical Device Problem Codes Mechanical Problem (1384); Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump had critical pump error and also had another insulin pump error.The customer was able to clear the alarm.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
After battery installation, the device displayed a critical pump error (open book image) due to corrosion and mold in or around the battery connectors.Unable to perform the displacement, rewind, prime or seating, basic occlusion, force sensor, occlusion, sleep current measurement, active current measurement, and self tests due to the critical pump error.

Brand Name
KIT MMT-1755K PUMP 630G 3ML BK MG
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10146901
Report Number2032227-2020-129523
Device Sequence Number16685288
Product Code OZO
UDI-Device Identifier00763000101527
UDI-Public(01)00763000101527
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-1755K
Device Catalogue NumberMMT-1755K
Device Lot NumberHG2FK7D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 06/06/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date06/12/2020
Supplement Report FDA Received Date10/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1